# SDR CALA2017103003857

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,952 hours, 14,576 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB FOUND CRACK AT 1287 BETWEEN RBL 18.3 AND 25.7. HORIZ PRESSURE DECK WEB STA1287 BTN RBL18.3 & RBL 25.7 CRK AREA TRIMMED OFF AS PER SRM 51-10-02& DWG642W0008 SHT8 REV A. HFEC INSP C/O AS PER NTM PT6,51-00-01 PROC2 RESULT NO CRK FND AT TRIMMED AREA. TRIMMED AREA PLUG INSTL AS PER EA 5300-01502 OP02 AND DWG 624W0008 SHT 8 REV A.
